# SDR ASAA2018071225352

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 52,669 hours, 20,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048402
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 1 GALLEY ADJACENT TO TO R1 DOOR IS BROKEN. GROUNDED - YES. REMOVED, REPLACED, AND TESTED LIGHT ASSY PER MM 33-51-01-960-802. OPS NORMAL.
